Good Morning Lance and welcome to Just answer. I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
Since Poppy has not responded to these medications, I worry that he may be suffering from Atopy. This is a generlized allergic reaction that only responds to Atopica or Cyclosporine. This LINK explains in more detail.
I would like to see your vet run a skin biopsy to know for sure what may be causing Poppy's distress but this condition is common in labs and will respond to this medication. Perhaps, get a second opinion from another vet and ask about this.
Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please Reply so I can clarify for you
Sincerely, XXXXX XXXXX
thanks for a speedy response . If she has this condition would it not have been recognised when she first had her skin tested ? I think getting a second opinion is an excellent idea. we have an appointment with our normal vet tomorrow and I will see what they thinkabout you suggestion . Thankyou very much for your advise. I will try and give you feedback when I can. many thanks.Lance.
Thank you so much, Lance for your kind rating. It is very much appreciated! Do not hesitate to contact me with any other concerns that you may have about Poppy's condition.
Have a great day!!